# SDR SIMA20150328003

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 26,002 hours, 21,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 65144
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS 2 INSPECTION FOUND AFT OVERHEAD WING EXIT LOCATING SIGN INTERMITTENT.  R & R NR 3 EMER LIGHTING SYS POWER SUPPLY IAW WC 33-700-19.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 13699.
